REAL

Modular group algebras with maximal Lie nilpotency indices

Bódi, Viktor and Spinelli, Ernesto (2004) Modular group algebras with maximal Lie nilpotency indices. Publicationes Mathematicae Debrecen, 65 (1-2). pp. 243-252. ISSN 0033-3883

[img] PDF
1037230.pdf
Restricted to Registered users only

Download (137Kb) | Request a copy

Abstract

In the present paper we give the full description of the Lie nilpotent modular group algebras which have maximal Lie nilpotency indices.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Depositing User: Erika Bilicsi
Date Deposited: 19 Nov 2012 08:50
Last Modified: 19 Nov 2012 08:50
URI: http://real.mtak.hu/id/eprint/3394

Actions (login required)

View Item View Item